# SDR DALA1133870688

- Difficulty date: May 6, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,513 hours, 18,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10161
- Condition: Dented
- Location: Bs 1500 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A DENT WAS FOUND BULK CARGO COMP AT FRAME STA 1500 ABOVE S25L.  FRAME WAS REPAIRED IAW SRM 53-00-07 FIG 201 SHEET (1-15) REPAIR 5.
